MAUDE Adverse Event Report: BIOMET FRANCE S.A.R.L. REFOBACIN REVISION 1X40G; BONE CEMENT, ANTIBIOTIC

BIOMET FRANCE S.A.R.L. REFOBACIN REVISION 1X40G; BONE CEMENT, ANTIBIOTIC
Model Number 4011630001
Medical Device Problem Code Improper Chemical Reaction (2952)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).(b)(6).A sample of the same lot number has been analyzed.The product did not show any unusual behavior during mixing, handling or setting.The reported behavior of the cement could not be reproduced.The device manufacturing quality record indicates that the released product met all requirements to perform as intended.With the available information, the exact root cause of the event could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.
 
Event or Problem Description
It was reported that the cement was not solidified after mixing it up during the surgery.(it was solidified 2 hours later.).
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being filled to relay additional information.The following sections were updated: b5, d4, d10, g4, h1, h2, h3, h6, h10.The product was returned and lab analysis was performed.However the returned product was already hard so it was not possible to assess the cement behavior.A sample of the same lot number has been analyzed.The product did not show any unusual behavior during mixing, handling or setting.The reported behavior of the cement could not be reproduced.The review of the device manufacturing quality record indicates that 1822 products refobacin revision 1x40g, reference (b)(4) , lot number a709ck0104 were manufactured on(b)(6)2017 , the device manufacturing quality record indicates that the released product met all requirements to perform as intended.No non conformity or deviation was observed which could be linked to the event described in the complaint.No other similar complaint has been recorded over the batch number a709ck0104 within one year.According to available data, the exact root cause can¿t be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.
 
Event or Problem Description
It was reported that the cement was not solidified after mixing it up during the surgery.(it was solidified 2 hours later).No delay was reported, another cement has been used.No known adverse event was reported.

Brand Name
REFOBACIN REVISION 1X40G
Common Device Name
BONE CEMENT, ANTIBIOTIC
Manufacturer (Section D)
BIOMET FRANCE S.A.R.L.
plateau de lautagne bp75
valence cedex 26903
FR  26903
MDR Report Key8563905
Report Number3006946279-2019-00246
Device Sequence Number2065642
Product Code MBB
UDI-Device Identifier07350023774307
UDI-Public(01)07350023774307
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K150850
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2020
Device Model Number4011630001
Device Catalogue Number3011630001
Device Lot NumberA709CK0104
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/15/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/03/2019
Supplement Date Received by Manufacturer09/12/2019
Initial Report FDA Received Date04/30/2019
Supplement Report FDA Received Date09/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1